# SDR R61A201906160616

- Difficulty date: June 16, 2019
- Submitted: June 16, 2019
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 11,148 hours, 7,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION WASTE SERVICE PANEL. REMOVED AND REPLACED WASTE SERVICE PANEL REF EMB 175 AMM 53-03-62
